# SDR 2004UALA01150

- Difficulty date: November 22, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 17,767 hours, 6,496 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4094
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAND ASAP ECAM DISPLAYED.  FOUND FOD IN AVIONICS EXTRACT FAN (18HQ).  REPLACED SAME.
